Help!! I've had the implanon for about 8months now and have only ever had slight sideffects but all of a sudden this month my period hasn't come yet, I'm around 19-22 days late and counting and over the past month and a half I've been feeling really sick and getting a lot of pains in my stomach and sore boobs. I also get colds pains in my legs which won't go away for an hour or so. So does anyone have any advice?
The effects you have are normal effects seen with long term use of Implanted progesterone contraceptive methods including implanon.
Irregular bleeding is the most common side effect, especially in the first 6-12 months of use.
For most women, periods become fewer and lighter. After one year, 1 out of 3 women who use Implanon will stop having periods completely.
Some women have longer, heavier periods, while others can have increased spotting and light bleeding between periods.
These side effects are completely normal but may cause confusion about a possible pregnancy. But when Implanon is used correctly, it is very effective and will prevent pregnancy.
If you are concerned about a possible pregnancy, you can always take a pregnancy test, which will clear all your doubts.
Im going threw the exact same stage right now, but ive had the implanon for almost 2 years. This is the first time ive gone without a period and im about 3 weeks late. Im feeling every symptoms of being pregnant and i also took a test but it came out negative.. so im really confused and dont know if i am, or if im just late.
I've had the same problem, my period is a month late, I've had a regular period since I had the implant inserted last august, and now I'm late.. rather worried as me and my boyfriend have intercourse regularly and I'm feeling nauseous having period like cramps sometimes so bad I'm crying have sore breasts and a clear vaginal discharge constantly done my research on getting pregnant while on the implant and it is possible I've done two hpt and both come back negative so going to go to doctors and request a blood test to find out for sure as hpts can give a false negative as not enough hormones in urine if it does turn out I'm pregnant I'll have the implant removed as soon as possible
hmmm can anyone answear this ive had a baby 4 months ago and had the inplant put in 3 months ago and still haven't had a period and feel the old flutters and odd dull ache odd dull sharp pain could i be pregnant of just the side effects of a impland stating this is my 3rd.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.